Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 258, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 21, 2011, 6:13 PM EDT for Bracken County, Mason County, Robertson County, Kentucky. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2011, 6:13 PM EDT (22:13 UTC)
- Expired
- Jun 21, 2011, 7:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Bracken County, KY, Mason County, KY, Robertson County, KY
The radar
The Cincinnati radar (KILN), 99 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2237 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 911 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
093
WUUS51 KILN 212213
SVRILN
KYC023-161-201-212300-
/O.NEW.KILN.SV.W.0258.110621T2213Z-110621T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
613 PM EDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BRACKEN COUNTY IN NORTHERN KENTUCKY...
MASON COUNTY IN NORTHERN KENTUCKY...
ROBERTSON COUNTY IN NORTHERN KENTUCKY...
* UNTIL 700 PM EDT.
* AT 610 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR US ROUTE 62 AT STATE ROUTE 19...MOVING NORTHEAST AT 15
MPH.
* LOCATIONS IMPACTED INCLUDE...
WASHINGTON...
LEWISBURG...
BROOKSVILLE...
IN ADDITION...US ROUTE 62 AT STATE ROUTE 19...KENTONTOWN...PIQUA...
MILFORD...MITCHELLS MILL...BURIKA...SANTA FE AND MOUNT OLIVET ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3848 8417 3852 8419 3855 8417 3855 8421
3856 8422 3859 8420 3863 8421 3877 8406
3878 8402 3856 8369 3848 8392 3848 8394
3846 8396 3844 8403
TIME...MOT...LOC 2213Z 223DEG 15KT 3848 8421
$$2 follow-up statements
075
WWUS51 KILN 212239
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
639 PM EDT TUE JUN 21 2011
KYC023-161-201-212300-
/O.CON.KILN.SV.W.0258.000000T0000Z-110621T2300Z/
MASON KY-ROBERTSON KY-BRACKEN KY-
639 PM EDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR BRACKEN...ROBERTSON AND MASON COUNTIES...
AT 635 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR US ROUTE 62 AT STATE ROUTE 875...MOVING
NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
BROOKSVILLE...WASHINGTON AND LEWISBURG.
IN ADDITION...HITTVILLE...STONEWALL...LOWELL...PARINA...MAYS LICK...
ABIGAIL...MURPHYSVILLE AND GERMANTOWN ARE NEAR THE PATH OF THIS
STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3854 8407 3862 8417 3878 8402 3856 8369
3848 8392
TIME...MOT...LOC 2239Z 223DEG 15KT 3859 8399
$$979
WWUS51 KILN 212251
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
651 PM EDT TUE JUN 21 2011
KYC023-161-201-212301-
/O.EXP.KILN.SV.W.0258.000000T0000Z-110621T2300Z/
MASON KY-ROBERTSON KY-BRACKEN KY-
651 PM EDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR BRACKEN...ROBERTSON AND MASON
COUNTIES WILL EXPIRE AT 700 PM EDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3854 8407 3862 8417 3878 8402 3856 8369
3848 8392
TIME...MOT...LOC 2251Z 223DEG 15KT 3863 8395
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:59 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 21, 4:59 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
459 PM EDT TUE JUN 21 2011
.SYNOPSIS...
A SHORT WAVE WILL APPROACH THE AREA THIS EVENING AND ENHANCE
PRECIPITATION CHANCES ACROSS THE AREA. A WARM AND MOIST AIRMASS
WILL CONTINUE TO BE PRESENT ACROSS THE AREA ON WEDNESDAY AS A LOW
PRESSURE SYSTEM APPROACHES FROM THE WEST.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
UPDATED FORECAST TO ADD A FLASH FLOOD WATCH ACROSS SOUTHERN
PORTIONS OF THE AREA AND INCREASE PRECIPITATION CHANCES ACROSS
THESE LOCATIONS AS WELL THROUGH MIDNIGHT.
SHOWERS AND THUNDERSTORMS WILL BE LIKELY THIS EVENING ACROSS THE
FA AS A SHORT WAVE APPROACHES THE AREA. MIX LAYER CAPE VALUES IN
EXCESS OF 3000 J/KG WILL HELP AID STORM DEVELOPMENT THIS EVENING.
SHEAR HOWEVER WILL REMAIN WEAK THIS EVENING. WITH STORM MOVEMENT
RELATIVELY SLOW AND HIGH PW WATER VALUES FLOODING WILL BE AN ISSUE
THIS EVENING. THE FLOODING THREAT WILL BE INCREASED ESPECIALLY
ACROSS SOUTHERN PORTIONS OF THE FA WHERE HEAVY RAINFALL OCCURRED
YESTERDAY. EXPECT SCATTERED TO WIDESPREAD SHOWER AND THUNDERSTORM
ACTIVITY THROUGH MIDNIGHT. CONTINUED TO HIGHLIGHT SEVERE THREAT IN
THE HWO. SOME ADDITIONAL ACTIVITY WILL BE POSSIBLE FOR THE
REMAINDER OF THE NIGHT HOWEVER MODELS CONTINUE TO DISAGREE ON THE
AMOUNT OF ADDITIONAL DEVELOPMENT WILL BE PRESENT ACROSS THE AREA.
WITH EXTENSIVE CLOUD COVER EXPECTED ACROSS THE AREA TONIGHT LOW
TEMPERATURES WILL ONLY DROP DOWN INTO THE UPPER 60S TO AROUND 70.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
WARM AND UNSTABLE AIRMASS WILL CONTINUE TO BE PRESENT ACROSS THE
AREA ON WEDNESDAY. A LOW PRESSURE SYSTEM WILL APPROACH THE AREA
ON WEDNESDAY AND WILL AID IN STORM DEVELOPMENT. THE SEVERE THREAT
WILL CONTINUE ON WEDNESDAY AND THEREFORE CONTINUED MENTION IN THE HWO. THE
GREATEST COVERAGE OF THUNDERSTORMS WILL BE ACROSS EASTERN PORTIONS
OF THE FA. MOST OF THE THUNDERSTORM ACTIVITY WILL MOVE EAST OF THE
AREA BY WEDNESDAY EVENING. SOME SHOWER AND ISOLATED THUNDER WILL
CONTINUE INTO THE OVERNIGHT HOURS WEDNESDAY NIGHT WITH THE UPPER
LOW NORTH NEAR THE AREA.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
AN UPPER LEVEL LOW OVER THE UPPER MISSISSIPPI VALLEY ON WEDNESDAY
WILL PROGRESS VERY SLOWLY EAST INTO THE GREAT LAKES REGION THROUGH
THE WEEKEND. AS IT DOES...THE LOW WILL SLOWLY WEAKEN AND TRANSITION
INTO MORE OF A BROAD TROUGH PATTERN OVER THE REGION. AHEAD OF THE
LOW...ALL OF THE MODELS ARE TRYING TO INDICATE A STRONGER SHORT WAVE
LIFTING UP ACROSS OUR AREA THROUGH THE DAY ON WEDNESDAY...LEADING TO
A DECENT CHANCE OF SHOWERS AND THUNDERSTORMS. AFTER THAT...WEAKER
SHORT WAVES ARE FORECAST TO ROTATE AROUND THE LOW/TROUGH THURSDAY
INTO SATURDAY. THE 12Z GFS IS EVEN TRYING TO HANG ON TO SOME PCPN ON
INTO SATURDAY BUT THE 12Z GEM AND 00Z ECMWF ARE DRYING US OUT AND
WILL TREND THE FORECAST THAT WAY FOR NOW.
UPPER LEVEL TROUGH WILL THEN TRY TO BUILD IN FROM THE WEST
THROUGH EARLY NEXT WEEK. WILL KEEP THE FORECAST DRY TOWARD THE END
OF THE LONG TERM PERIOD...BUT DEVELOPING NORTHWEST FLOW PATTERN
ALOFT COULD EVENTUALLY LEAD TO SOME WEAK SYSTEMS DROPPING DOWN
ACROSS OUR AREA. THE AIRMASS ACROSS OUR AREA WILL REMAIN
RELATIVELY COOL FOR THIS TIME OF YEAR SO WILL CONTINUE WITH HIGH
TEMPS GENERALLY AT OR A LITTLE BELOW NORMAL.
&&
.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
CLUSTERS OF TSTRMS HAVE BEEN FIRING UP OVER CENTRAL KY AND
SOUTHEASTERN IN...AND CONTINUE TO PROGRESS NORTHEASTWARD. EXPECTING
THIS ACTIVITY TO INCREASE IN COVERAGE OVER THE NEXT COUPLE HOURS AS
IT MOVES INTO WESTERN OH. STORMS SHOULD BEGIN TO DECREASE IN
COVERAGE AND INTENSITY AROUND SUNSET. ANY TSTMS THAT PASS OVER TAF
SITES THIS AFTERNOON AND EVENING MAY RESULT IN MVFR VSBYS FOR A
SHORT TIME. MODELS CONTINUE TO HANDLE OVERNIGHT PRECIPITATION
CHANCES DIFFERENTLY SO CONFIDENCE DECREASES IN PRECIP CHANCES
TONIGHT. WILL STILL MENTION VCSH AND CB FOR ALL TAF SITES THROUGH
LATE EVENING TO ACCOUNT FOR THIS UNCERTAINTY. PRETTY CONFIDENT
THINGS WILL DRY OUT BY 06Z...BUT LINGERING LOW LEVEL MOISTURE
COULD RESULT IN SOME FOG/MIST AT KLUK IF CLOUDS BREAK UP A BIT.
MODELS HINT AT POSSIBLE RETURN OF SHOWERS AND STORMS AROUND
DAYBREAK ON WEDNESDAY...BUT CONFIDENCE IN PRECIP CHANCES IS LOW
THROUGH THE REMAINDER OF THE TAF PERIOD.
OUTLOOK...OCCASIONAL CHANCE OF THUNDERSTORMS THROUGH SATURDAY
MORNING.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ077>079-
081-088.
KY...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR INZ073>075-
080.
&&
SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...CONIGLIO
AVIATION...KURZHazardous weather outlook, Jun 21, 5:06 PM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 506 PM EDT TUE JUN 21 2011 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074- 080-082-222115- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-PIKE- 506 PM EDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE PRESENT ACROSS THE AREA THIS EVENING. SOME OF THESE STORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. IN ADDITION...HIGH AMOUNTS OF MOISTURE AND RELATIVELY SLOW STORM MOTIONS MAY LEAD TO HEAVY RAINFALL AND FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE ON WEDNESDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS. INZ073>075-080-KYZ089>100-OHZ077>079-081-088-222115- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON- CLERMONT-BROWN-ADAMS-SCIOTO- 506 PM EDT TUE JUN 21 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SHOWERS AND THUNDERSTORMS WILL BE PRESENT ACROSS THE AREA THIS EVENING. SOME OF THESE STORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. IN ADDITION...HIGH AMOUNTS OF MOISTURE AND RELATIVELY SLOW STORM MOTIONS WILL LEAD TO HEAVY RAINFALL AND FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE ON WEDNESDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Special weather statement, Jun 21, 5:36 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 536 PM EDT TUE JUN 21 2011 OHZ073-079>082-212230- ADAMS OH-BROWN OH-PIKE OH-ROSS OH-HIGHLAND OH- 536 PM EDT TUE JUN 21 2011 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN HIGHLAND...SOUTHWESTERN ROSS...NORTHWESTERN PIKE...EASTERN BROWN AND NORTHWESTERN ADAMS COUNTIES THROUGH 630 PM EDT... AT 532 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BELFAST... MOVING NORTHEAST AT 30 MPH. WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BELFAST...MARSHALL... KINCAID SPRINGS...CYNTHIANA AND PIKE LAKE. ALSO...MAY HILL...BERRYSVILLE...LOCUST GROVE...SMOKY CORNERS... HIGHLAND COUNTY AIRPORT...SINKING SPRING...ROCKY FORK LAKE AND POPLAR GROVE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3935 8349 3915 8307 3888 8355 3897 8378
Local storm report, Jun 21, 5:46 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
546 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL 3 SE WAPAKONETA 40.54N 84.15W
06/21/2011 E1.00 INCH AUGLAIZE OH PUBLIC
&&
SNYDERLocal storm report, Jun 21, 5:49 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
549 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLASH FLOOD FORT THOMAS 39.08N 84.45W
06/21/2011 CAMPBELL KY TRAINED SPOTTER
FOUR TO SIX INCHES OF WATER WAS FLOWING OVER ROADWAYS IN
EASTERN PORTIONS OF THE COUNTY. SOME ROADWAYS WERE
PARTIALLY CLOSED.
&&
ANOVAKLocal storm report, Jun 21, 5:57 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
557 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM FLASH FLOOD BETHEL 38.96N 84.08W
06/21/2011 CLERMONT OH FIRE DEPT/RESCUE
HIGH WATER OVER NUMEROUS ROADS IN TOWN. MANY LOCATIONS
WITH SEVERAL INCHES OF FLOWING WATER.
0525 PM FLASH FLOOD POINT ISABEL 38.89N 84.13W
06/21/2011 CLERMONT OH FIRE DEPT/RESCUE
WATER SEVERAL INCHES DEEP FLOWING OVER ROADWAYS.
&&
JDRLocal storm report, Jun 21, 6:00 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
600 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND DMG WEST PORTSMOUTH 38.76N 83.03W
06/21/2011 SCIOTO OH TRAINED SPOTTER
TREES DOWN ON US 52
0523 PM TSTM WND DMG ROSEMOUNT 38.79N 82.97W
06/21/2011 SCIOTO OH TRAINED SPOTTER
LARGE LIMBS DOWN
0536 PM TSTM WND DMG 3 SW BEAR CREEK 38.89N 83.10W
06/21/2011 SCIOTO OH TRAINED SPOTTER
TREES DOWN ON SR 348 AT CRABTREE CORNER
0540 PM HAIL 3 NW MINFORD 38.89N 82.90W
06/21/2011 E1.00 INCH SCIOTO OH PUBLIC
&&
SNYDERSpecial weather statement, Jun 21, 6:09 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
609 PM EDT TUE JUN 21 2011
OHZ054-055-063-212315-
FAYETTE OH-FRANKLIN OH-MADISON OH-
609 PM EDT TUE JUN 21 2011
...A STRONG THUNDERSTORM WILL AFFECT MADISON...SOUTHWESTERN FRANKLIN
AND NORTHERN FAYETTE COUNTIES THROUGH 715 PM EDT...
AT 606 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MIDWAY...
MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LONDON...JEFFERSON...
LAKE DARBY AND GROVE CITY.
ALSO...MADISON LAKE...BIG PLAIN...LAFAYETTE...LILLY CHAPEL...
URBANCREST...NEW ROME AND LINCOLN VILLAGE ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3990 8304 3981 8319 3981 8324 3977 8325
3964 8347 3977 8364 3977 8359 3984 8357
4010 8332The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 3:51 PM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Kenton | 3 hr |
| Jun 21, 4:06 PM EDT | Special Weather Statement | ILN | Campbell | 54 min |
| Jun 21, 4:14 PM EDT | Flash Flood Warning | ILN | Boone, Campbell, Kenton | 3 hr |
| Jun 21, 4:53 PM EDT | Flash Flood Watch | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 6 hr |
| Jun 21, 4:58 PM EDT | Flash Flood Warning | ILN | Bracken, Campbell, Kenton, Pendleton | 3 hr |
| Jun 21, 5:13 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason | 34 min |
| Jun 21, 5:23 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 52 min |
| Jun 21, 5:33 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Campbell, Grant, Kenton, Pendleton | 42 min |
| Jun 21, 7:51 PM EDT | Special Weather Statement | ILN | Grant, Owen | 54 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.